# SDR ASAA2018021823597

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,680 hours, 9,123 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT.   COMPLIED WITH QRH,  LIGHT REMAINED ILLUMINATED WHEN TURNED BACK ON.  COMPLIED WITH REMAINING QRH PROCEDURES.  ACFT GROUNDED. FOUND THE CIRCUIT BREAKER OPEN.   RESET THE CIRCUIT BREAKER IAW AMM 20-60-01 NORMAL OPS RESTORED.
